Alert archive / Missouri / Flash Flood Watches in 2008
Flash Flood Watch 9, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood watch at Jun 3, 2008, 3:35 PM CDT for 22 counties in Missouri; 16 counties in Illinois. It took effect at Jun 3, 2008, 4:00 PM CDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Jun 3, 2008, 3:35 PM CDT (20:35 UTC)
- In effect from
- Jun 3, 2008, 4:00 PM CDT
- Expired
- Jun 4, 2008, 4:00 PM CDT
- In force
- 24 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- None
All 38 counties
Adams County, IL, Bond County, IL, Brown County, IL, Calhoun County, IL, Clinton County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Montgomery County, IL, Pike County, IL, Saint Clair County, IL, Washington County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Franklin County, MO, Gasconade County, MO, Jefferson County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Saint Charles County, MO, Saint Louis County, MO, Shelby County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 41 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.6 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -233 J/kg
- Mixed-layer LCL
- 1611 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 471 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KLSX 032035 FFALSX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 335 PM CDT TUE JUN 3 2008 ILZ058>060-064-065-069-070-074-095>102-MOZ018-019-026-027-034>036- 041-042-047>052-059>065-040930- /O.NEW.KLSX.FF.A.0009.080603T2100Z-080604T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL- JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-SHELBY- MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL...BOWLING GREEN... COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...UNION... ST LOUIS 335 PM CDT TUE JUN 3 2008 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI... INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...ADAMS IL... BOND IL...BROWN IL...CALHOUN IL...CLINTON IL...FAYETTE IL... GREENE IL...JERSEY IL...MACOUPIN IL...MADISON IL...MARION IL... MONROE IL...MONTGOMERY IL...PIKE IL...ST. CLAIR IL AND WASHINGTON IL. IN MISSOURI...AUDRAIN...BOONE...CALLAWAY... COLE...FRANKLIN...GASCONADE...JEFFERSON...KNOX...LEWIS... LINCOLN...MARION...MONITEAU...MONROE...MONTGOMERY...OSAGE... PIKE...RALLS...SHELBY...ST. CHARLES...ST. LOUIS...ST. LOUIS CITY AND WARREN. * THROUGH WEDNESDAY MORNING * ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS CENTRAL AND EASTERN MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS TONIGHT AND INTO WEDNESDAY MORNING. THESE STORMS WILL LIKELY PRODUCE ADDITIONAL HEAVY RAINFALL ACROSS LOCATIONS THAT RECEIVED LOCALLY HEAVY RAINFALL THIS MORNING. * THE ADDITIONAL HEAVY RAINFALL WILL ALSO CAUSE RIVERS TO RISE ABOVE FLOOD AGAIN. SOME FORECAST POINTS ARE EXPECTED TO REACH MODERATE FLOOD LEVEL LATER THIS WEEK. A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. $$ TILLY
3 follow-up statements
000 WGUS63 KLSX 040857 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 357 AM CDT WED JUN 4 2008 ILZ058>060-064-065-069-070-074-095>102-MOZ018-019-026-027-034>036- 041-042-047>052-059>065-041200- /O.CON.KLSX.FF.A.0009.000000T0000Z-080604T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL- JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-SHELBY- MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL...BOWLING GREEN... COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...UNION... ST LOUIS 357 AM CDT WED JUN 4 2008 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...ADAMS IL...BOND IL...BROWN IL... CALHOUN IL...CLINTON IL...FAYETTE IL...GREENE IL...JERSEY IL... MACOUPIN IL...MADISON IL...MARION IL...MONROE IL...MONTGOMERY IL...PIKE IL...ST. CLAIR IL AND WASHINGTON IL. IN MISSOURI... AUDRAIN...BOONE...CALLAWAY...COLE...FRANKLIN...GASCONADE... JEFFERSON...KNOX...LEWIS...LINCOLN...MARION...MONITEAU... MONROE...MONTGOMERY...OSAGE...PIKE...RALLS...SHELBY...ST. CHARLES...ST. LOUIS...ST. LOUIS CITY AND WARREN. * UNTIL 7 AM CDT THIS MORNING * THUNDERSTORM ACTIVITY WILL CONTINUE TO TAPER OFF THIS MORNING. HOWEVER...SOME OF THESE STORMS WILL LIKELY PRODUCE ADDITIONAL HEAVY RAINFALL ACROSS LOCATIONS THAT RECEIVED LOCALLY HEAVY RAINFALL YESTERDAY. * THE ADDITIONAL HEAVY RAINFALL WILL ALSO CAUSE RIVERS TO RISE ABOVE FLOOD AGAIN. SOME FORECAST POINTS ARE EXPECTED TO REACH MODERATE FLOOD LEVEL LATER THIS WEEK. A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. $$ BYRD
000 WGUS63 KLSX 041101 FFALSX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 601 AM CDT WED JUN 4 2008 ILZ058>060-064-065-069-070-074-098>102-MOZ036-041-042-047>052- 059>065-041215- /O.CAN.KLSX.FF.A.0009.000000T0000Z-080604T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-CALHOUN IL-JERSEY IL-MADISON IL- ST. CLAIR IL-MONROE IL-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... EDWARDSVILLE...BELLEVILLE...BOWLING GREEN...COLUMBIA...MEXICO... JEFFERSON CITY...ST CHARLES...UNION...ST LOUIS 601 AM CDT WED JUN 4 2008 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI HAS BEEN CANCELLED. THE STORMS HAVE MOVED OUT OF THE AREA THIS MORNING. SOME SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGHOUT THE DAY TODAY...BUT DO NOT EXPECT HEAVY RAINFALL WITH THEM. $$ ILZ095>097-MOZ018-019-026-027-034-035-042100- /O.EXT.KLSX.FF.A.0009.000000T0000Z-080604T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS- INCLUDING THE CITIES OF...QUINCY...HANNIBAL 601 AM CDT WED JUN 4 2008 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI... INCLUDING THE FOLLOWING COUNTIES...IN WEST CENTRAL ILLINOIS... ADAMS IL...BROWN IL AND PIKE IL. IN NORTHEAST MISSOURI... KNOX...LEWIS...MARION...MONROE...RALLS AND SHELBY. * UNTIL 4 PM CDT THIS AFTERNOON * STORMS ARE REDEVELOPING OVER NORTHWESTERN MISSOURI AND WILL MOVE EAST INTO NORTHEASTERN MISSOURI AND WEST CENTRAL ILLINOIS LATER THIS MORNING. SOME OF THESE STORMS WILL LIKELY PRODUCE ADDITIONAL HEAVY RAINFALL ACROSS LOCATIONS THAT RECEIVED LOCALLY HEAVY RAINFALL YESTERDAY AND EARLIER THIS MORNING. * THE ADDITIONAL HEAVY RAINFALL WILL ALSO CAUSE RIVERS TO RISE ABOVE FLOOD AGAIN. SOME FORECAST POINTS ARE EXPECTED TO REACH MODERATE FLOOD LEVEL LATER THIS WEEK. A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. $$ BYRD
000 WGUS63 KLSX 042059 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 359 PM CDT WED JUN 4 2008 ILZ095>097-MOZ018-019-026-027-034-035-042200- /O.EXP.KLSX.FF.A.0009.000000T0000Z-080604T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS- INCLUDING THE CITIES OF...QUINCY...HANNIBAL 359 PM CDT WED JUN 4 2008 ...FLASH FLOOD WATCH WILL EXPIRE AT 4 PM CDT THIS AFTERNOON... THE FLASH FLOOD WATCH FOR PORTIONS OF WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI WILL EXPIRE AT 4 PM CDT THIS AFTERNOON. THERE IS STILL A CHANCE OF THUNDERSTORMS ACROSS NORTHERN MISSOURI AND WEST CENTRAL ILLINOIS THIS AFTERNOON AND EVENING. HOWEVER...ANY THUNDERSTORMS THAT MOVE THROUGH THE AREA ARE EXPECTED TO MOVE THROUGH THE AREA QUICKLY AND NOT POSE A FLASH FLOOD THREAT. $$ TILLY
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood watch went out at Jun 3, 12:25 PM CDT, 3 hours 10 minutes earlier.
Area forecast discussion, Jun 3, 12:25 PM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1225 PM CDT TUE JUN 3 2008 .DISCUSSION... /452 AM CDT TUE JUN 3 2008/ WILL KEEP IT SHORT THIS MORNING AS SEVERE ACTIVITY IS PERSISTING ACROSS NORTHEAST MO...WEST CENTRAL IL...MAINLY ALONG AND NORTH OF WARM FRONT EARLY THIS MORNING. IN ADDITION...MCS COMPLEX THAT HAD DEVELOPED OVER ERN KS...CONTINUES TO SLIDE EAST INTO CENTRAL MO. THIS WILL BE THE FORECAST ISSUES IN THE VERY SHORT TERM. HAVE UPPED POPS FOR AREAS ALONG AND SOUTH OF MISSOURI RIVER AS MCS COMPLEX SLIDES THROUGH AREA. ALSO...SPC HAS UPGRADED SVR WATCH TO A TORNADO WATCH TIL 16Z...FOR SAME AREA. AS FOR REST OF TODAY...NAM AND GFS HAVE THEIR DIFFERENCES WITH NAM DEVELOPING ACTIVITY A LITTLE FURTHER SOUTH...POSSIBLY DUE TO REMNANTS OF MCS AND ACTIVITY ASSOCIATED WITH WARM FRONT...WHICH WILL BECOME FOCUS OF ACTIVITY LATER THIS AFTERNOON AND EVENING...THIS IS A GOOD BET. HAVE ADDED SEVERE MENTION BEYOND WATCH PERIOD...AS PORTIONS OF NORTHEAST...EAST CENTRAL MISSOURI AND WEST CENTRAL IL ARE IN A MODERATE RISK FOR TODAY THROUGH THIS EVENING. TEMPS WILL BE TRICKY TODAY DEPENDING ON THIS MORNING/S ACTIVITY AND WHAT COULD DEVELOP LATER. FOR NOW FEEL THAT WE WILL HAVE TIME TO RECOVER...SO KEPT HIGHS IN THE LOW 80S FAR NORTH TO AROUND 90 FAR SOUTH. ACTIVITY TO LINGER THROUGH TONIGHT...THEN BEGIN TO LIFT NORTH ON WEDNESDAY. WILL SEE A BREAK WEDNESDAY NIGHT AND THURSDAY AS WE REMAIN IN WARM SECTOR AHEAD OF NEXT WEATHER SYSTEM. THE NEXT SYSTEM WILL BEGIN TO MOVE IN THURSDAY NIGHT AND LINGER THROUGH FRIDAY NIGHT. BYRD && .AVIATION... /1212 PM CDT TUE JUN 3 2008/ FOR THE 18Z TAFS...GENERAL IDEA OF THIS EVENINGS CONVECTION REMAINS MUCH THE SAME AS LAST TAFS. STRONG CAP IN PLACE WILL LIMIT CONVECTION THIS AFTERNOON. S/W OVER KS AND OK IS EXPECTED TO ERODE CAP EARLY THIS EVE TO ALLOW CONVECTION. EXACTLY WHERE CONVECTION BEGINS WILL DEPEND GREATLY ON WHERE OUTFLOW BOUNDARIES FROM THIS MORNINGS CONVECTION ARE PLACED. ATTM...TSRA SHUD BE OUT OF THE TAF SITES AROUND 09Z. WINDS ARE EXPECTED TO PICK UP OUT OF THE SOUTH TOMORROW MID MORNING. TILLY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 3, 12:41 PM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1241 PM CDT TUE JUN 3 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-041200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 1241 PM CDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS OVER MUCH OF THE BI-STATE AREA INTO LATE THIS EVENING...ROUGHLY NORTH OF A LINE FROM SPARTA ILLINOIS TO ROLLA MISSOURI. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE REMAINDER OF THE AREA. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL TO GOLF BALL SIZE...DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...AND EVEN STRONG TORNADOES. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS. THE MIDDLE FABIUS RIVER IS EXPECTED TO GO INTO MODERATE FLOOD STAGE BY LATER THIS AFTERNOON AND PERSIST THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE CHANCE FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE AT LEAST EACH DAY THROUGH FRIDAY. LOOK FOR WINDY CONDITIONS ON THURSDAY...WITH SOUTH WINDS GUSTING TO AS HIGH AS 35 MPH. THE MIDDLE FABIUS RIVER IS EXPECTED TO DROP BELOW MODERATE FLOOD STAGE BY LATE WEDNESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY FOR MUCH OF THE AREA THROUGH LATE EVENING. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TES
In the hours before
Local storm report, Jun 3, 9:37 AM CDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
937 AM CDT TUE JUN 03 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0936 AM TSTM WND GST 2 N CAMP POINT 40.07N 91.07W
06/03/2008 E50 MPH ADAMS IL TRAINED SPOTTER
4 INCH DIAMETER TREE LIMBS DOWNED.
&&
EVENT NUMBER 00329
TESLocal storm report, Jun 3, 10:31 AM CDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1031 AM CDT TUE JUN 03 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1000 AM TSTM WND DMG GOLDEN 40.11N 91.02W
06/03/2008 ADAMS IL TRAINED SPOTTER
SEVERAL TREES UPROOTED...NUMEROUS BRANCHES...LIMBS
DOWN...8 INCH DIAMETER.
&&
EVENT NUMBER 00330
KARLZLocal storm report, Jun 3, 10:35 AM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1035 AM CDT TUE JUN 03 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1020 AM HAIL 6 NNE BARRY 39.78N 91.00W
06/03/2008 M0.75 INCH ADAMS IL TRAINED SPOTTER
&&
EVENT NUMBER 00331
BROWNINGLocal storm report, Jun 3, 10:55 AM CDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1055 AM CDT TUE JUN 03 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1000 AM TSTM WND DMG 4 N PERRY 39.84N 90.75W
06/03/2008 BROWN IL LAW ENFORCEMENT
HWY 107 CLOSED DUE TO TREES DOWN ON ROAD
&&
EVENT NUMBER 00332
BROWNINGLocal storm report, Jun 3, 11:18 AM CDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1118 AM CDT TUE JUN 03 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1113 AM FLASH FLOOD KINGSTON 39.82N 91.03W
06/03/2008 ADAMS IL EMERGENCY MNGR
SEVERAL COUNTY AND SECONDARY ROADS ARE FLOODED OVER THE
KINGSTON AND RICHFIELD AREAS OF SOUTHERN ADAMS COUNTY.
WATER IS 6 TO 12 INCHES OVER ROADWAYS. THE MAIN HIGHWAYS
ARE FINE.
&&
EVENT NUMBER 00333
PRZYBYLINSKILocal storm report, Jun 3, 11:31 AM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1131 AM CDT TUE JUN 03 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1130 AM FLASH FLOOD GREENVILLE 38.89N 89.40W
06/03/2008 BOND IL LAW ENFORCEMENT
&&
EVENT NUMBER 00334
TILLYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 7:12 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 19 min |
| Jun 2, 9:34 PM CDT | River Flood Warning | LSX | Lewis | 38 days |
| Jun 2, 9:34 PM CDT | River Flood Warning | LSX | Marion | 42 days |
| Jun 2, 9:34 PM CDT | River Flood Warning | LSX | Pike | 44 days |
| Jun 2, 9:34 PM CDT | River Flood Warning | LSX | Pike | 45 days |
| Jun 3, 12:45 AM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis | 45 min |
| Jun 3, 1:28 AM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion | 47 min |
| Jun 3, 1:39 AM CDT | Areal Flood Advisory | LSX | Knox, Lewis | 45 min |
| Jun 3, 1:58 AM CDT | Tornado Warning | LSX | Lewis, Marion | 32 min |
| Jun 3, 2:03 AM CDT | Flash Flood Warning | LSX | Knox, Lewis | 11 hr |
| Jun 3, 2:07 AM CDT | River Flood Warning | LSX | Lewis | 4 days |
| Jun 3, 2:33 AM CDT | River Flood Warning | LSX | Marion | 32 hr |
| Jun 3, 3:23 AM CDT | River Flood Warning | LSX | Lewis | 3 days |
| Jun 3, 8:46 AM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Shelby | 59 min |
| Jun 3, 8:59 AM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Shelby | 47 min |
| Jun 3, 9:18 AM CDT | Severe Thunderstorm Warning | LSX | Marion | 57 min |
| Jun 3, 11:17 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 41 days |
| Jun 3, 2:46 PM CDT | River Flood Warning | LSX | Marion | 34 days |
| Jun 3, 2:46 PM CDT | River Flood Warning | LSX | Marion | 34 days |
| Jun 3, 2:46 PM CDT | River Flood Warning | LSX | Ralls | 39 days |
| Jun 3, 2:46 PM CDT | River Flood Warning | LSX | Lincoln | 43 days |
| Jun 3, 2:46 PM CDT | River Flood Warning | LSX | Saint Charles | 45 days |
| Jun 3, 2:46 PM CDT | River Flood Warning | LSX | Saint Charles | 40 days |
| Jun 3, 6:29 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 46 min |
| Jun 2, 9:50 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown | 25 min |
| Jun 2, 11:17 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown | 43 min |
| Jun 2, 11:59 PM CDT | Areal Flood Advisory | LSX | Adams, Brown | 3 hr |
| Jun 3, 2:27 AM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown, Pike | 48 min |
| Jun 3, 2:39 AM CDT | Flash Flood Warning | LSX | Adams | 13 hr |
| Jun 3, 3:16 AM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown, Pike | 44 min |
| Jun 3, 4:12 AM CDT | Severe Thunderstorm Warning | LSX | Greene, Pike | 37 min |
| Jun 3, 4:34 AM CDT | Areal Flood Advisory | LSX | Brown | 6 hr |
| Jun 3, 4:57 AM CDT | Flash Flood Warning | LSX | Pike | 6 hr |
| Jun 3, 7:23 AM CDT | Flash Flood Warning | LSX | Bond, Montgomery | 5 hr |
| Jun 3, 7:39 AM CDT | Severe Thunderstorm Warning | LSX | Fayette, Marion | 51 min |
| Jun 3, 7:54 AM CDT | Tornado Warning | LSX | Marion | 29 min |
| Jun 3, 9:15 AM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown | 60 min |
| Jun 3, 9:57 AM CDT | Severe Thunderstorm Warning | LSX | Pike | 48 min |
| Jun 3, 10:07 AM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown | 21 min |
| Jun 3, 10:15 AM CDT | Flash Flood Warning | LSX | Brown | 4 hr |
| Jun 3, 10:39 AM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Montgomery | 44 min |
| Jun 3, 11:36 AM CDT | River Flood Warning | LSX | Brown | 23 hr |
| Jun 3, 1:18 PM CDT | River Flood Warning | LSX | Brown | 3 days |
| Jun 3, 1:18 PM CDT | River Flood Warning | LSX | Morgan, Pike | 37 days |
| Jun 3, 1:18 PM CDT | River Flood Warning | LSX | Pike, Scott | 48 days |
| Jun 3, 1:18 PM CDT | River Flood Warning | LSX | Calhoun, Jersey | 42 days |
| Jun 3, 2:46 PM CDT | River Flood Warning | LSX | Randolph | 43 days |
Nearby
Flash Flood Watches in Missouri, 2008Flash Flood Watches in Illinois, 2008Every flash flood watch in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.